| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6:unk.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -12.0/1.0/078 (sphere/cylinder/axis) was implanted into the patient's right eye (od) (b)(6) 2023.The lens was removed and later replaced for a shorter length lens due to excessive vault.
Additional Manufacturer Narrative
Device evaluaton: h3- type of investigation code: 10- device evaluation: the lens was returned in a vial with liquid.Visual inspection found haptic torn.Dimensional inspection found the lens to be within specifications.Additional information: h6- type of investigation code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.Corrected data: h6- health effect- impact code: "4629" should be removed and code "4627" should be added.Claim# (b)(4).